Houston Journal of Mathematics

Subscription Information


For the year 2018, the price per volume ( Vol. 44  four issues) is  $185; outside the United States it is  $210, and these rates include shipping. Online Only is $160
There have been no changes from the 2017 subscription rates

Subscription orders should be addressed to the Managing Editor. More complete Subscription Information is available at http://www.math.uh.edu/~hjm/2010_Subscription_Info.html

Publication Dates: End of March, June, September and December. Electronic editions are posted about six to eight weeks earlier.

Vol. 43, No. 3, 2017  posted

Vol. 43, No. 2, 2017  shipped
Vol. 43, No. 1, 2017  shipped
Vol. 42, No. 4, 2016  shipped
Vol. 42, No. 3, 2016  shipped


Internet Access:  All previously published issues from Vol. 1 (1975) on are available on this site. Access is unrestricted for subscribers of the electronic edition.
Online  is  free  for subscribing institutions.

Online-Only is available for $160. The price for the online-only option is determined by (domestic rate - domestic postage.)

In order to obtain electronic access, current institutional subscribers should download the License and Copyright Agreement Form and return  it signed to the managing editor.

You can also go through your subscription service, if you prefer.
The right to electronic access ceases with cancellation of an institutional subscription, and registered institutions are required to inform the Managing Editor about cancellations in order to have their access numbers removed.

 

 

Houston Journal of Mathematics